Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The orbit spaces of totally disconnected groups of transformations on manifolds


Author: Frank Raymond
Journal: Proc. Amer. Math. Soc. 12 (1961), 1-7
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9939-1961-0141730-4
MathSciNet review: 0141730
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Seminar on transformation groups, Annals of Mathematics Studies No. 46, Princeton, 1960. MR 0116341 (22:7129)
  • [2] G. E. Bredon, Frank Raymond, R. F. Williams, $ p$-adic groups of transformations, to appear in Trans. Amer. Math. Soc. MR 0142682 (26:251)
  • [3] D. Montgomery and L. Zippin, Topological transformation groups, New York-London, Interscience, 1955. MR 0073104 (17:383b)
  • [4] Frank Raymond, Union and separation theorems for generalized manifolds with boundary, Michigan Math. J. vol. 7 (1960) pp. 7-21. MR 0120638 (22:11388)
  • [5] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquim Publications, vol. 28, 1942. MR 0007095 (4:86b)
  • [6] R. L. Wilder, Monotone mappings of manifolds. II, Michigan Math. J. vol. 5 (1958) pp. 19-23. MR 0097798 (20:4265)
  • [7] C. T. Yang, $ p$-adic transformation groups, Michigan Math. J. vol. 7 (1960) pp. 201-218. MR 0120310 (22:11065)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0141730-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society